# SDR AWXA200400464

- Difficulty date: April 27, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 55,862 hours, 34,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 69429494
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 1 INCH CRACK WAS FOUND IN SUPPORT ANGLE (CLIP) OF AFT CARGO COMPARTMENT DOOR SILL BS 807, RBL 30.  MAINTENANCE REMOVED CRACKED SUPPORT ANGLE (CLIP) AT AFT CARGO COMPARTMENT DOOR SILL BS 807, RBL 30; FABRICATED A NEW REPLACEMENT SUPPORT ANGLE (CLIP) PER DWG 69-42949; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PARA 4B.
